# SDR AALA20100818TUL14

- Difficulty date: August 16, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N649AA
- Make and model: Boeing 757223
- Aircraft serial: 24607
- Aircraft time: 60,160 hours, 20,593 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON TRAILING EDGE OF LEFT WINGLET.  ACCOMPLISHED REPAIR PER SRM 57-31-02-1A.
